# SDR CALA0100463

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- Aircraft time: 91,033 hours, 15,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR CLEAT CORRODED AT STA 1902 BETWEEN LONGERONS 51R AND 50R AND BETWEEN LONGERONS 48L AND 47L.  THE SHEAR CLEATS WERE REMOVED AND NEW SHEAR CLEATS WERE INSTALLED IAW SRM 51-30-01 AND GMM 10-900-01.
